# SDR AALA202009279005

- Difficulty date: September 26, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 20,713 hours, 5,789 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240004
- Part serial: 2283
- Condition: Low Pressure
- Location: L1 Door Assist
- Part time: 58,896 hours, 28,502 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L1 DOOR ASSIST BOTTLE REQUIRES SERVICE, 1500 PSI.  SERVICED L1 DOOR ASSIST BOTTLE TO CORRECT PSI, PER AMM 52-10-00.
